MathSciNet Relay Station
MathSciNet bibliographic data
MR514835 (80f:12002) 12A30
Cioffari, Vincent G. The Euclidean condition in pure cubic and complex quartic fields. Math. Comp. 33 (1979), no. 145, 389–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement